# SDR CA011218013

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Pointer, 400010
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL RECERTIFICATION ELT G-SWITCH FAILED TO ACTIVATE UNIT. UNIT WAS RETURNED TO THE MANUFACTURER FOR REPAIR.
